| Catalog Number |
367989 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® sst¿ on an automated instrument, 1 tube exhibited closure separation where the shield and stopper separated during closure removal.There was no health impact or consequences reported.
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k230855.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received 1 photo for investigation, which shows a tube in an analyzer with the stopper still on.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: closure separation.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description